# SDR 95ZZZX2050

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500EE
- Make and model: Piper PA-31-350
- Aircraft serial: 318052131
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernatherm
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Part time: 900 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERNATHERM REMOVED FOR INSPECTION PER LYCOMING SB 518A.  VERNATHERM FOUND DEFECTIVE.  NUT LOOSE ON SHAFT.
